MathSciNet Relay Station
MathSciNet bibliographic data
MR994495 (91d:58037) 58D27 (32L81 53C80 81T13)
Hurtubise, Jacques; Murray, Michael K. On the construction of monopoles for the classical groups. Comm. Math. Phys. 122 (1989), no. 1, 35–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement